Hyperthyroidism Or Hypothyroidism That I Experienced?
I am a 33 year old woman, my check result is October 18 tft4 2.77 ng / dl while TSHS u0026lt; 0.05 uIU / ml and during that time I consume tyrozol 10mg along with propnoll 10mg finally I check again on 20feb 19 test results to be ft4 0 , 46ng / dl and TSHs 62,030 uIU / ml means what am I experiencing, am I not taking medication wrong all this time?
Hello Lies, thank you for asking at HealthReplies.com.
Based on normal values that are commonly used in Indonesia, your examination results on October 1, 2018 show that your FT4 results have increased and your TSHS has decreased which means that you are most likely to have hyperthyroidism as an increase in the amount of thyroid gland hormone levels in the body thus suppresses the expenditure of stimulating hormone production of the thyroid gland. Regarding the treatment given by your doctor, these drugs are already suitable to help overcome the problem of hyperthyroidism that you experienced last October where the thyrozol drug given is a drug containing thiamazole which functions to reduce thyroid hormone production. While propanolol is a drug that works to help reduce the symptoms of palpitations due to increased thyroid hormone.
The results of your examination on February 20, 2019 show that your FT4 value is below normal (less) and your TSHS value has increased, which may be due to a hypothyroidism condition or it can also be caused by the use of antithyroid drugs that you consume so far. Therefore, to further re-ascertain what conditions are causing the change, it is highly recommended that you re-examine / control the doctor who previously handled your condition to be re-evaluated both regarding the current condition, laboratory results and also the treatment you have been undergoing. . Your doctor may also do additional tests to confirm your condition, but for now, you are still encouraged to take these drugs as prescribed until there are other recommendations from the doctor, do not replace these drugs without direct advice from your doctor.
I hope this helps.